# SDR AALA202401315587

- Difficulty date: January 29, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 89,233 hours, 11,589 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CREW REPORTS SMOKE ODOR FUME EVENT WITHT THREE (CAUTION LIGHTS) IN THE CABIN, LAVATORIES, AND COCKPUT. AIRCRAFT AIR INTERRUPTED BACK AND LANDED SAFELY AT BCN WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
